Thank you for asking the query.
From the description of the symptom, it does look like a post herpetic neuralgia (PNH). No other obvious diagnosis appears to be plausible at this moment. But please considering my limitation in offering an online diagnosis.
I understand this is a difficult situation for you. PHN can be really troublesome and it seems so in your case. There are a number of drugs available for treatment, but there are no data to say one is better than the other. Other than Gabapentin and Pregabalin there are tricyclic antidepressants, opioids, topical capsaicin, and topical lidocaine. Intrathecal methylprednisolone may be of benefit for patients refractory to the above measures.
You should really discuss these options with your Doctor. And I think especially the Tricyclic Anti-depressants may work well in these kind of conditions. The skin condition (a variation of dermographism ) could be due to a side effect of the medications. PHN is not known to cause this.
Hope this helps. Please feel free to ask followup questions.